MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE STEROTACTIC PROBE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE STEROTACTIC PROBE; BIOPSY INSTRUMENT
Model Number MST1009
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mst1009 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.It was reported by sales rep that after successful biopsy with st modality there were curly, string like, opaque, tiny, short, threadlike artifacts seen in the specimen film.This incident has been recorded in complaint #(b)(4).Evaluation of the returned device did not display any damage and simulated biopsys did not contain any foreign material.Devicor could not conclude that our device caused or contributed to this event, due to the allegation of an artifact seen on the specimen film this has been determined to be reportable pursuant to 21 cfr 803.As such, we are submitting this medwatch report.
 
Event or Problem Description
It was reported by sales rep that after successful biopsy with st modality there were curly, string like, opaque, tiny, short, threadlike artifacts seen in the specimen film.This incident has been recorded in complaint #(b)(4).Devicor could not conclude that our device caused or contributed to this event, due to the allegation of an artifact seen on the specimen film this has been determined to be reportable pursuant to 21 cfr 803.As such, we are submitting this medwatch report.

Brand Name
MAMMOTOME REVOLVE STEROTACTIC PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati, oh
MDR Report Key9965875
Report Number3008492462-2020-00007
Device Sequence Number2092967
Product Code KNW
UDI-Device Identifier10841911100741
UDI-Public(01)10841911100741(17)230107(10)F12001552D
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2023
Device Model NumberMST1009
Device Catalogue NumberMST1009
Device Lot NumberF12001552D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;